MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9814DF101BCUSB
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The circumstances of the patient's fall could not be clarified based on the available information.According to the customer, the bed was in a low position, and the side rails were raised.The customer also stated that the patient was confused and attempted to exit the bed on their own.The device was taken out of service by the facility and subsequently inspected by an arjo technician.No malfunction was identified, and the device passed a quality control check following the claim.The customer's allegation regarding the bed exit alarm not working could not be confirmed.The instruction for use for enterprise 9000x bed (ifu 746-591-en) includes below information about patient fall risk: "to reduce the risk of injury due to falls, lower the bed to minimum height when the patient is unattended." ifu also states: "the patient movement detection function should be checked periodically for correct operation and before each new patient uses the bed." "before using patient movement detection, verify that the alarm can be easily heard by caregivers, e.G.At the nurse's station." the bed exit alarm detects patient movement but does not prevent a patient from leaving the bed and falling.The available information suggests that patient-related factors (confusion and an independent attempt to exit the bed) contributed to the fall.No device-related malfunction was identified.To sum up, the event occurred while the device was being used for patient care.The device met its specification, as no malfunction was identified.This complaint is reportable due to the allegation of the patient's fall.No injury was sustained.
 
Event or Problem Description
Arjo was informed about an event involving the enterprise 9000x bed.The customer reported that the bed alarm was not working, and the patient fell from the bed.No injury was sustained.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24243925
Report Number3007420694-2026-00022
Device Sequence Number13166208
Product Code FNL
UDI-Device Identifier05055982755207
UDI-Public(01)05055982755207(11)210921
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9814DF101BCUSB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale